# SDR FDEA202010152512

- Difficulty date: October 15, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 89,904 hours, 18,975 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887501
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT AT LEFT HAND WING FIXED LEADING EDGE SKIN ADJACENT TO SLAT TRACK NR 10 CUTOUT, AFT INBOARD CORNER APPROXIMATELY STATION XOS 660 INDICATION FOUND AT CORNER NR 13 APPROXIMATELY 0.250 INCHES IN LENGTH.  LEFT HAND WING FIXED LEADING EDGE SKIN ADJACENT TO SLAT TRACK NR 10 CUTOUT, AFT INBOARD CORNER APPROXIMATELY STATION XOS 660 REPAIR CARRIED OUT, AS PER SRM 57-40-02-2R FIGURE 201 REPAIR 7.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
